# SDR MYWA110066

- Difficulty date: July 3, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N742EH
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30675
- Aircraft time: 26,908 hours, 10,925 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  R/T FWD WINDOW HEAT OVERHEAT LIGHT ILLUMINTES WHEN TURNING SWITCH ON.  PERFORMED FIM 30-41 TASK 812, MOVED SENSOR SELECT SWITCH TO SECONDARY POSITION AND OPS CHECK NORMAL, CHECKED RESISTANCE ON SECONDARY SENSOR CHECKS OK.
